# SDR C2XA01BT175

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Interior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO4130, "FLOOR EMERGENCY LIGHT WILL NOT COME ON, AND TOP EMERGENCY SIGN."   MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER IAW EMB145 AMM #33-50-11. OPS.CHECKED GOOD.
